# SDR UALA2010062502265

- Difficulty date: June 24, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 75,683 hours, 12,251 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 2780540102
- Part serial: 73
- Condition: Faulted
- Location: Bleed System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO START ENGINES DUE TO APU DUCT PRESS AT 20PSI.  IAW SAM CYCLED "S23" AND "S24" CB'D AT P11-6 PANEL, NO HELP. FOUND SHUTOFF VALVE FAULTED.
